MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. EFFLUENT SAMPLE BAG; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER INTERNATIONAL INC. EFFLUENT SAMPLE BAG; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C4476
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an effluent sample bag leaked.This occurred during priming for peritoneal dialysis therapy.The patient was not connected at the time of the event.The leak was described as the "effluent sample bag was resting on the floor and as the priming began, they noticed a puddle starting to develop just under that sample bag".As a result, "they clamped that small tubing leading to the bag and placed an absorbent pad under it".The sample bag was removed and the training was resumed.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H11: the device was received for evaluation.A visual inspection with the naked eye and magnification noted a channel near the port seal area.Functional testing including clear passage testing and clamp function testing were performed with no issues noted.Leak testing failed due to a channel leak noted on the outer side of the port at the rf (radio frequency) weld.The reported condition was verified.The cause of the condition was due to an inadequate port seal during the radio frequency welding process.A batch review was conducted and there were no deviations found related to this condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EFFLUENT SAMPLE BAG
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MOUNTAIN HOME
1900 n highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20213795
Report Number1416980-2024-04987
Device Sequence Number7858042
Product Code FKX
UDI-Device Identifier00085412007717
UDI-Public(01)00085412007717(10)H20J02044(17)251002
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K923065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2025
Device Catalogue Number5C4476
Device Lot NumberH20J02044
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown